Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 71, NWS Tulsa, OK

May 26, 2024Nowata County, Osage County, Washington County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 26, 2024, 1:03 AM CDT for Nowata County, Osage County, Washington County, Oklahoma. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2024, 1:03 AM CDT (06:03 UTC)
Expired
May 26, 2024, 1:45 AM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Nowata County, OK, Osage County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 1:10 AM CDTTSTM WND DMG1 W Hulah, OKTrees damaged by thunderstorm wind gusts.
May 26, 1:21 AM CDTHAIL 1.754 Nnw Hulah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:26 PM CDTTornado Watch PDSSPC11 hr
May 25, 9:04 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1925 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.3
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

981 
WFUS54 KTSA 260603
TORTSA
OKC105-113-147-260645-
/O.NEW.KTSA.TO.W.0071.240526T0603Z-240526T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
103 AM CDT Sun May 26 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northeastern Osage County in northeastern Oklahoma...
  Northern Washington County in northeastern Oklahoma...
  Northern Nowata County in northeastern Oklahoma...

* Until 145 AM CDT.

* At 103 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles south of Chautauqua, moving east at 55 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  South Coffeyville...              Copan...
  Lenapah...                        Wann...
  Hulah...                          Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3700 9541 3694 9541 3694 9543 3679 9544
      3688 9627 3700 9627
TIME...MOT...LOC 0603Z 269DEG 47KT 3697 9617 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$
1 follow-up statement
811 
WWUS54 KTSA 260623
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
123 AM CDT Sun May 26 2024

OKC113-260633-
/O.CAN.KTSA.TO.W.0071.000000T0000Z-240526T0645Z/
Osage OK-
123 AM CDT Sun May 26 2024

...THE TORNADO WARNING FOR NORTHEASTERN OSAGE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9541 3694 9541 3694 9543 3679 9544
      3685 9600 3700 9600
TIME...MOT...LOC 0623Z 269DEG 45KT 3695 9591 

$$

OKC105-147-260645-
/O.CON.KTSA.TO.W.0071.000000T0000Z-240526T0645Z/
Washington OK-Nowata OK-
123 AM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR NORTHERN
WASHINGTON AND NORTHERN NOWATA COUNTIES...

At 123 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Copan, moving east at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
South Coffeyville...              Copan...
Lenapah...                        Wann...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3700 9541 3694 9541 3694 9543 3679 9544
      3685 9600 3700 9600
TIME...MOT...LOC 0623Z 269DEG 45KT 3695 9591 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 12:38 AM CDT, 25 minutes earlier.

Area forecast discussion, May 26, 12:38 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1238 AM CDT Sun May 26 2024

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 920 PM CDT Sat May 25 2024

Update mainly is for adding tornado watch 311 which will include
most of NE OK and far NW AR. Bulk of storm coverage is expected
to stay north of I 40 tonight, though isolated to widely scattered
storms that develop across SE OK and WC AR will still have severe
potential. Made some adjustments to PoPs through 06 based on
expected coverage, and just a few minor tweaks to PoPs in the
06-12z time frame. Overnight temperatures look reasonable at this
time.

Updated ZFP/AFM/PFM already sent

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 230 PM CDT Sat May 25 2024

Thunderstorms are expected to have waned and / or focused more
east of the local region by early Sunday. However, the cold front
associated with the passing wave will not clear western AR and SE
OK until late afternoon and conditions will become increasingly
unstable ahead of the boundary. Veered low level winds will limit
frontal convergence and overall storm coverage is likely to be
low, however at least isolated storms are possible along the
boundary by mid to late afternoon before the front clears the
forecast area to the east and south. Otherwise, dry weather and
warm weather will prevail west of the front. Sfc high pressure
builds across the region Monday providing a pleasant day area
wide.

The pattern transitions toward more northwesterly flow through the
southern Plains by Tuesday with daily thunderstorm complexes
likely to develop and track in or near the forecast area from
Tuesday night through Thursday. Locally heavy rainfall and at
least a limited risk of severe weather would accompany these
events.

By late week into next weekend the pattern reverts to more
southwesterly flow aloft and likely remains unsettled with daily
thunderstorm chances continuing.

&&

.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Sun May 26 2024
Supercell continues to track east early this morning across far
northeast Oklahoma and will likely impact KXNA/KROG in the 06-07Z
time range. LIFR conditions will be likely with the potential for
severe gusts/large hail. Supercell located along the OK/KS state
line should remain north of KBVO. Additional storms are developing
across portions of eastern Oklahoma in strong low level jet and a
few of these storms could also briefly impact NW AR TAF sites
overnight. Otherwise, strong and gusty southwest winds will develop
during the day Sunday. VFR conditions will prevail through the
remainder of the TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   89  62  87  62 /   0   0   0   0
FSM   91  66  89  63 /  20  20   0  10
MLC   91  64  89  62 /   0  10   0  10
BVO   88  58  86  58 /  10   0   0   0
FYV   87  61  85  59 /  20  10   0   0
BYV   88  61  84  59 /  30  10   0   0
MKO   90  62  85  60 /   0   0   0  10
MIO   86  59  83  59 /  10  10   0   0
F10   91  61  86  60 /   0   0   0  10
HHW   89  65  89  63 /  10  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...23
LONG TERM....07
AVIATION...12
Hazardous weather outlook, May 25, 5:03 PM CDT, 8 hours before
Hazardous Weather Outlook
National Weather Service Tulsa OK
503 PM CDT Sat May 25 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
503 PM CDT Sat May 25 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...This evening.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe storms are underway across northwest Texas and
southwest Oklahoma, with additional development across the Texas and
Oklahoma panhandles late this afternoon. As these storms move east
towards central Oklahoma, the potential for severe thunderstorms
across parts of eastern Oklahoma remains in place later this
evening. The storms will likely be widely scattered, but will pose
the threat of large hail, damaging wind gusts, and tornadoes. As
activity moves further into eastern Oklahoma, storms are expected to
weaken some as they move into Arkansas. Further north, an organized
MCS that track east across southern Kansas may clip parts of far
northeast Oklahoma and northwest Arkansas late tonight. These storms
will carry mainly a damaging wind threat along with an isolated
tornado potential.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY THROUGH THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
A couple of quiet days are expected for the remainder of the
holiday weekend. A few thunderstorms will be possible on Sunday
across far eastern Oklahoma and northwest Arkansas as a cold front
moves through, but will quickly shift eastward. Nightly
thunderstorm chances will return by mid week as northwest flow
aloft sets up and chances increase for storm complexes moving into
the region overnight. Some severe potential will likely exist on
those nights, along with the threat for heavy rainfall and
isolated flooding.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 25, 8:30 PM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
830 PM CDT Sat May 25 2024

OKZ054-059-260230-
Osage OK-Pawnee OK-
830 PM CDT Sat May 25 2024

...STRONG THUNDERSTORMs WILL IMPACT NORTHERN OSAGE AND NORTH CENTRAL
PAWNEE COUNTIES THROUGH 930 PM CDT...

At 829 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Tonkawa, moving northeast at 55 mph. Other strong
thunderstorms were northwest of Grainola.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawhuska...                       Fairfax...
Barnsdall...                      Shidler...
Wynona...                         Burbank...
Grainola...                       Foraker...
Pearsonia...                      Southern Kaw Lake...
Webb City...                      Tallant...
Apperson...                       Pershing...
Nelagoney...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9639 3653 9614 3651 9701 3653 9698
      3655 9690 3658 9689 3660 9692 3658 9698
      3659 9705 3660 9704 3668 9706 3670 9703
      3668 9694 3675 9689 3674 9683 3677 9682
      3678 9675 3700 9675
TIME...MOT...LOC 0129Z 239DEG 50KT 3665 9734

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, May 26, 12:21 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1221 AM CDT Sun May 26 2024

OKZ057-058-062-063-260545-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
1221 AM CDT Sun May 26 2024

...A STRONG THUNDERSTORM WILL IMPACT CRAIG...NORTHERN DELAWARE...
OTTAWA AND NORTHEASTERN MAYES COUNTIES THROUGH 1245 AM CDT...

At 1220 AM CDT, Doppler radar indicated a strong thunderstorm over
Big Cabin, moving east at 60 mph. Several other strong thunderstorms
will also affect this area.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Miami...                          Vinita...
Baxter Springs...                 Jay...
Grove...                          Commerce...
Seneca...                         Fairland...
Afton...                          South West City...
Quapaw...                         Langley...
Adair...                          Welch...
Bernice...                        Ketchum...
Bluejacket...                     Wyandotte...
Disney...                         Big Cabin...

This includes Interstate 44 between mile markers 271 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3641 9461 3643 9527 3653 9533 3700 9531
      3700 9462
TIME...MOT...LOC 0520Z 252DEG 53KT 3656 9520

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Local storm report, May 26, 12:22 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1222 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     Tornado          Claremore               36.31N 95.62W
05/25/2024                   Rogers             OK   Official NWS Obs

            TDS on radar, numerous reports of damage in
            Claremore.

&&
Special weather statement, May 26, 12:26 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1226 AM CDT Sun May 26 2024

OKZ066-070-071-260600-
Muskogee OK-Okmulgee OK-McIntosh OK-
1226 AM CDT Sun May 26 2024

...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH...CENTRAL MUSKOGEE AND
SOUTHEASTERN OKMULGEE COUNTIES THROUGH 100 AM CDT...

At 1226 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Dewar to 7 miles southeast of Henryetta.
Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Henryetta...
Checotah...                       Warner...
Morris...                         Dewar...
Schulter...                       Oktaha...
Taft...                           Boynton...
Grayson...                        Council Hill...
Rentiesville...                   Hoffman...
Stidham...                        Lake Eufaula State Park...
Keefeton...                       Wainwright...
Summit...                         Hitchita...

This includes Interstate 40 in Oklahoma between mile markers 237 and
280.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3581 9546 3580 9542 3581 9540 3544 9522
      3526 9592 3552 9604
TIME...MOT...LOC 0526Z 245DEG 47KT 3548 9596 3536 9590

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 26, 12:34 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1234 AM CDT Sun May 26 2024

OKZ049-260600-
Pushmataha OK-
1234 AM CDT Sun May 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA COUNTY
THROUGH 100 AM CDT...

At 1233 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
west of Moyers, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Antlers...                        Snow...
Moyers...                         Nashoba...
Kosoma...                         Kellond...
Cloudy...                         Eubanks...
Darwin...                         Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3442 9578 3450 9519 3423 9516 3422 9578
TIME...MOT...LOC 0533Z 265DEG 48KT 3433 9578

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 26, 12:58 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1258 AM CDT Sun May 26 2024

OKZ058-260615-
Ottawa OK-
1258 AM CDT Sun May 26 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTTAWA COUNTY
THROUGH 115 AM CDT...

At 1257 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Baxter Springs, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Baxter Springs...                 Quapaw...
Peoria...

This includes Interstate 44 between mile markers 314 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3686 9462 3685 9476 3700 9481 3700 9462
TIME...MOT...LOC 0557Z 255DEG 43KT 3696 9470

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
May 25, 8:30 PM CDTSpecial Weather StatementTSAOsage60 min
May 25, 8:53 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
May 25, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee67 min
May 25, 9:48 PM CDTTornado WarningTSAOsage, Pawnee42 min
May 25, 10:18 PM CDTTornado WarningTSAOsage, Pawnee42 min
May 25, 10:51 PM CDTTornado WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington39 min
May 25, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Washington49 min
May 25, 11:24 PM CDTTornado WarningTSACherokee, Mayes, Rogers51 min
May 26, 12:00 AM CDTSevere Thunderstorm WarningTSAChoctaw45 min
May 26, 12:02 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 26, 12:11 AM CDTTornado Warning Tornado observedTSADelaware, Mayes49 min
May 26, 12:21 AM CDTSpecial Weather StatementTSACraig, Ottawa24 min
May 26, 12:26 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee34 min
May 26, 12:29 AM CDTTornado WarningTSAOsage46 min
May 26, 12:34 AM CDTSpecial Weather StatementTSAPushmataha26 min
May 26, 12:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah65 min
May 26, 12:42 AM CDTTornado WarningTSADelaware48 min
May 26, 12:58 AM CDTSpecial Weather StatementTSAOttawa17 min
May 26, 1:35 AM CDTTornado WarningTSACraig, Nowata15 min
May 26, 1:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Wagoner29 min
May 26, 1:40 AM CDTSpecial Weather StatementTSASequoyah35 min
May 26, 1:49 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata41 min
May 26, 2:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa50 min
May 26, 2:53 AM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
May 26, 2:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Ottawa9 min
May 26, 2:54 PM CDTSpecial Weather StatementTSACraig, Nowata36 min
May 26, 3:06 PM CDTSevere Thunderstorm WarningTSACraig, Nowata39 min
May 26, 3:45 PM CDTSpecial Weather StatementTSACraig45 min
May 26, 3:57 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.